Im really in need of help here....For the past 6-7 months I have developed a rash around my mouth. It started of scaly and dry, like eczema but now it has turned in to spots, like little water spots. Its now spreading from around my mouths to my cheeks. Ive been to the doctors and they have prescribed a Steroid cream, however it only quietens it down and does not take it away completely.
Just to add, Ive suffered from psoriasis for the past 21 years, and ive never had anything like this before. Im pregnant and have high blood pressure also, would this have anything to do with it??
Without examination confirmation of a diagnosis is tough but it can be perioral dermatitis or eczema.P typically affects the nasolabial folds, perioral area or perioccular area. It usually affects women between the ages of 20 and 45.
Eczema is a form of chronic dermatitis (rash).Allergic reaction is one of the important causes of eczema. Allergic reaction can occur to strong soaps, Solvents, chemicals, certain foods, food additives, plants, metals, cosmetics, even urine and faeces of some animals (dust mites).
See the treatment modalities for both are different and so it is better to get it evaluated from a dermatologist.Till then wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin.
Hope it helps.Take care and pls do keep us posted if you have any additional queries
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.